# SDR DL757020469

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 45,383 hours, 22,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FUSELAGE SKIN AT A FAIRING NUT PLATE ATTACH LOCATION NEAR FS 780 AND STRINGER 18R.  THE CUTOUT WAS REPAIRED PER ER/A 382916-14, REV A.
